# SDR AALA202008279004

- Difficulty date: August 17, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101028
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STRINGER CLIP AT BS 500I AND STR 26L, MEASURING L=0.5 IN, W=0.003 IN, D=0.02 IN. REPLACED STRINGER CLIP WITH NEW IAW AARD 51-00-05 AND DRAWING 143A1234.
